Identities and generalized derivatives of quasigroups
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
292 16
Ultima descărcare din IBN:
2023-10-09 15:17
Căutarea după subiecte
similare conform CZU
512.548.74 (1)
Algebra (400)
SM ISO690:2012
HOROSH, Grigorii, MALYUTINA, Nadezhda, SCHERBAKOVA, Alexandra, SHCHERBACOV, Victor. Identities and generalized derivatives of quasigroups. In: Computer Science Journal of Moldova, 2022, nr. 2(89), pp. 170-186. ISSN 1561-4042. DOI: https://doi.org/10.56415/csjm.v30.10
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Computer Science Journal of Moldova
Numărul 2(89) / 2022 / ISSN 1561-4042 /ISSNe 2587-4330

Identities and generalized derivatives of quasigroups

DOI:https://doi.org/10.56415/csjm.v30.10
CZU: 512.548.74
MSC 2010: 20N05, 68R05.

Pag. 170-186

Horosh Grigorii1, Malyutina Nadezhda1, Scherbakova Alexandra2, Shcherbacov Victor3
 
1 Moldova State University,
2 Skolkovo Institute of Science and Technology,
3 Vladimir Andrunachievici Institute of Mathematics and Computer Science
 
 
Disponibil în IBN: 6 august 2022


Rezumat

We associate a partial (autostrophical) identity with every generalized derivative. We research when a quasigroup that satisfies an autostrophic identity has a unit (left or/and right or/and middle). 

Cuvinte-cheie
generalized quasigroup derivative, left unit, middle unit, partial identity, quasigroup, quasigroup derivative, right unit